# SDR SWIA971307

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Regulator
- Condition: Failed
- Location: Empennage Deice
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VERTICAL STABALIZER, LEFT AND RIGHT HORIZONTAL STABALIZER FAILED IN FLIGHT.  RETURNED TO FAT.  REPLACED LEFT AND RIGHT PRESSURE REGULATORS.  OPS CHECKS GOOD.
